# SDR DLM88951184

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK - NR 2 PYLON UPPER SKIN TO FUSELAGE SKIN, ATTACH ANGLE WAS FOUND WITH A .75 INCH CRACK.  REPAIRED PER SRM 54-04 A, FIG 4.
